# SDR DHL200080314C

- Difficulty date: January 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPARTMENT SUPPORT ANGLE CRACKED 1 INCH AT STA 1400.000 L-35 LT.  REMOVED DAMAGED AREA AND FASTENERS IAW SRM 53-2-0 PG 10.  FABRICATED SUPPORT WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 3-4 FIG 32 AND PAGE 7 FIG 33.
